Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3867-3882
http://dx.doi.org/10.1155/IJMMS.2005.3867

Local extrema in random trees

Department of Mathematics, College of Science, Southern Illinois University Carbondale, Carbondale 62901-4408, IL, USA

Received 23 March 2004; Revised 8 November 2005

Copyright © 2005 Lane Clark. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Lane Clark, “Ascents and descents in random trees,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 11, no. 4, pp. 483–492, 2008. View at Publisher ยท View at Google Scholar